Complutense University Library

A note about the shape of attractors of discrete semidynamical systems

Romero Ruiz del Portal, Francisco and Morón, Manuel A. (2006) A note about the shape of attractors of discrete semidynamical systems. Proceedings of the American Mathematical Society, 134 (7). pp. 2165-2167. ISSN 1088-6826

[img] PDF
718kB

Official URL: http://www.ams.org/proc/2006-134-07/S0002-9939-06-08305-5/home.html

View download statistics for this eprint

==>>> Export to other formats

Abstract

We state in a short way a result that improves one of the main theorems in a paper of M. Gobbino concerning the topological properties that the phase space induces in an attractor of a discrete dynamical system.

Item Type:Article
Uncontrolled Keywords:Attractor; Discrete (semi)dynamical systems; Shape theory
Subjects:Sciences > Mathematics > Topology
ID Code:13991
References:

[1] M. Gobbino, Topological properties of attractors for dynamical systems, Topology 40, 2 (2001), 279-29S. MR1S0S221 (2002137027)

[2] M. Gobbino, M. Sardella, On the connectedness of attractors for dynamical systems, Journal of Diff. Equations 133 (1997) 1-14. MR1426754 (98e:58113)

[3] S. Mardesié, J. Segal, Shape theory, North-Holland, Amsterdarn, 1982. MR0676973 (84b55020)

[4] E. Spanier, Algebraíc Topology, McGraw-Hill, New York, 1966. MR0210112 (35:1007)

Deposited On:07 Dec 2011 09:45
Last Modified:31 Oct 2013 16:31

Repository Staff Only: item control page